# SDR 7C7A2017013100276

- Difficulty date: January 31, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N884E
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 47,657 hours, 52,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 282
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT FUSELAGE SKIN AT BS 282 AND STRINGER 13P.
